MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE FILTERED SMALL VOLUME NEBULIZER SYSTEM; NEBULIZER (SMALL VOLUME)

VYAIRE MEDICAL AIRLIFE FILTERED SMALL VOLUME NEBULIZER SYSTEM; NEBULIZER (SMALL VOLUME)
Model Number AIRLIFE
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported that the 124030eu airlife® filtered small volume nebulizer system experienced much longer therapy (nebulizing pentamidine) than they used to be.Filter lets through medication which are irritating for clinician.Also "white smoke" which came out of the filter that irritated their eyes after treatment.The customer confirmed that there was no harm or hazard occurred to the patient.They still continued even though it looked longer and even there was emanations in the room.No intervention was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: the vyaire failure analysis laboratory received the two open samples from p/n 124030eu without lot number for the investigation.A visual inspection was performed and no issues were found the two samples.Therefore, reported defect was not confirmed.The root cause is cannot be confirmed.

Brand Name
AIRLIFE FILTERED SMALL VOLUME NEBULIZER SYSTEM
Common Device Name
NEBULIZER (SMALL VOLUME)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10498067
Report Number8030673-2020-00118
Device Sequence Number2889880
Product Code CAF
UDI-Device Identifier10190752144828
UDI-Public(01)10190752144828(10)0004121112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K874395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE
Device Catalogue Number124030EU
Device Lot Number0004121112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2020
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/05/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1